Page 1 of 3 1 2 3 LastLast
Results 1 to 15 of 34
  1. #1
    Total Eclipse's Avatar Happy Sparkles and Coffee
    Forum Addiction:

    Join Date
    Aug 2012
    Gender
    Female
    Location
    Purple Fairy Dust Ave
    Posts
    6,713
    I'm feeling
    LovedLoved
    Mentioned
    21 Post(s)

    What was the worst med you where on?

    What med did you not feel relief from? For me, it was Zoloft. Gave me too low of platelets and felt horrible migraines.
    Blessed Be, in both Light and Darkness.
    ♥¥ Love and Light☮☼

  2. #2
    Otherside's Avatar
    Forum Addiction:

    Join Date
    Feb 2013
    Gender
    Female
    Location
    UK
    Posts
    5,952
    I'm feeling
    ColdCold
    Mentioned
    79 Post(s)
    Fluoxetine/Prozac.

    Bloody hell those pills were a nightmare. =/
    I'M GONNA FIGHT 'EM ALL
    A SEVEN NATION ARMY COULDN'T HOLD ME BACK.......


  3. #3
    Jaded and cynical
    Forum Addiction:

    Join Date
    Nov 2016
    Posts
    616
    Mentioned
    7 Post(s)
    Wellbutrin, Concerta, and Adderall. I don't know which one was the worst but they were all pretty bad.

  4. #4
    MobileChucko's Avatar
    Forum Addiction:

    Join Date
    Sep 2016
    Posts
    112
    Mentioned
    0 Post(s)
    I suffer from panic disorder with panic attacks. A psychiatrist that I saw just one time put me on Wellbutrin. 30 minutes after taking it, I was climbing the walls with the worst anxiety ever. My current psychiatrist told me that she only uses Wellbutrin on patients that are so depressed that they can't get off the couch. She would never give Wellbutrin to a person only suffering from an anxiety disorder, like me... The wrong doctor prescribing the wrong medication is HELL! Thank God I found the right doctor and the right medication...

  5. #5
    Antidote's Avatar Rude & Shouty
    Forum Addiction:

    Join Date
    Oct 2012
    Gender
    Female
    Posts
    1,139
    Mentioned
    2 Post(s)
    Pristiq. I became manic / hypomanic and I also did not go to the bathroom for a fortnight.

  6. #6
    Kimbra's Avatar
    Forum Addiction:

    Join Date
    Jan 2017
    Gender
    Female
    Location
    Florida
    Posts
    95
    Mentioned
    2 Post(s)
    SSRI's make me feel like shit.
    Beating anxiety this year

  7. #7
    fetisha's Avatar
    Forum Addiction:

    Join Date
    Aug 2012
    Gender
    Female
    Location
    USA
    Posts
    1,096
    I'm feeling
    SleepySleepy
    Mentioned
    12 Post(s)
    seroquel

  8. #8
    lethargic nomad's Avatar
    Forum Addiction:

    Join Date
    Jan 2013
    Gender
    Female
    Posts
    288
    I'm feeling
    WorriedWorried
    Mentioned
    0 Post(s)
    Quote fetisha View Post
    seroquel

    My sister takes that. She says it helps but jesus, after she takes it she sounds sort of drunk for a few hours. Her words slur and she seems slow.

  9. #9
    Total Eclipse's Avatar Happy Sparkles and Coffee
    Forum Addiction:

    Join Date
    Aug 2012
    Gender
    Female
    Location
    Purple Fairy Dust Ave
    Posts
    6,713
    I'm feeling
    LovedLoved
    Mentioned
    21 Post(s)
    Quote lethargic nomad View Post
    My sister takes that. She says it helps but jesus, after she takes it she sounds sort of drunk for a few hours. Her words slur and she seems slow.
    My grandmother takes it and starts bumping into walls with it
    Blessed Be, in both Light and Darkness.
    ♥¥ Love and Light☮☼

  10. #10
    Cornholio's Avatar The Great Cornholio
    Forum Addiction:

    Join Date
    Mar 2017
    Gender
    Female
    Location
    New Jersey
    Posts
    686
    Mentioned
    2 Post(s)
    Quote MobileChucko View Post
    I suffer from panic disorder with panic attacks. A psychiatrist that I saw just one time put me on Wellbutrin. 30 minutes after taking it, I was climbing the walls with the worst anxiety ever. My current psychiatrist told me that she only uses Wellbutrin on patients that are so depressed that they can't get off the couch. She would never give Wellbutrin to a person only suffering from an anxiety disorder, like me... The wrong doctor prescribing the wrong medication is HELL! Thank God I found the right doctor and the right medication...
    Wellbutrin gave me something like absence seizures. A manager once found me lying on the floor with my eyes open, but I had no recollection of blanking out and falling out of my chair. I assume it was only a few minutes. She thought I just decided to lay there, when I came around I heard her saying, "what are you doing on the floor?". I was pretty confused. A few days before that, I was sitting up in bed waiting for my ex to come over. It takes 5 minutes to drive from his house to mine. He texted me he was on his way and I replied. Right after that I had a "seizure". He found me sitting up with my eyes open and following him, but not responding to anything he was saying. Weird. So, Wellbutrin was crossed off the list for good.

  11. #11
    Banned
    Forum Addiction:

    Join Date
    Apr 2017
    Gender
    Male
    Location
    Houston, TX
    Posts
    2,140
    I'm feeling
    ThoughtfulThoughtful
    Mentioned
    9 Post(s)
    Seroquel was pretty bad for me. Prozac was also pretty bad. Seroquel just made me want to sleep 24/7, Prozac turned me into an absolute zombie. I didn't feel anything. It was the most horrible feeling in the world, worse than depression even.

  12. #12
    CeCe's Avatar Diamond Girl
    Forum Addiction:

    Join Date
    Nov 2012
    Gender
    Female
    Posts
    374
    I'm feeling
    HappyHappy
    Mentioned
    2 Post(s)
    Quote HoldTheSea View Post
    Wellbutrin, Concerta, and Adderall. I don't know which one was the worst but they were all pretty bad.
    Do you have ADHD? Concerta made me crazy.

  13. #13
    Fallen18's Avatar
    Forum Addiction:

    Join Date
    Nov 2012
    Gender
    Female
    Posts
    156
    I'm feeling
    SleepySleepy
    Mentioned
    1 Post(s)
    I don't know why but Trazadone? It did the job of allowing me to sleep, but the headaches where worse than any hangover I've ever had I was extremely sensitive to movement, minor sounds, as well as lighting. I was on Zoloft, Abilify and Trazadone.

    Also when I was 8-9 I hated the ADHD medication I was placed on. I would always get in disagreements with my mom before school about not wanting to take it. Still had to though. If I dodged a dose at home the school nurse would make me take it. They just made me feel really upset.

  14. #14
    fetisha's Avatar
    Forum Addiction:

    Join Date
    Aug 2012
    Gender
    Female
    Location
    USA
    Posts
    1,096
    I'm feeling
    SleepySleepy
    Mentioned
    12 Post(s)
    trilafon

  15. #15
    Ironman's Avatar
    Forum Addiction:

    Join Date
    Aug 2012
    Gender
    Male
    Location
    USA
    Posts
    2,381
    Mentioned
    25 Post(s)
    When I was first "rediagnosed" as SA in the summer of 2004, my doctor actually questioned between that or bipolar disorder. I was given Lithium (yes - it's like eating a battery!), and it took what OCD I thought I had and blew it up. I would check things 10 and 20 times - I guess my attention span became that short.

    After a week of taking the med, I told that doctor that I just had to stop taking it. Something was definitely wrong. She then tried Lexapro - did nothing, and then Paxil. I have been there ever since. Actually, I was up to 50mg/day at my worst point. Today, I am at 20.

Page 1 of 3 1 2 3 LastLast
Made with <3
Anxiety Space is not a replacement for a fully qualified doctor.